# SDR RAIA950344

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 8GS00545328
- Condition: Failed
- Location: Rt Wing
- Part time: 8,520 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHT OVER RIGHT WING EXIT INOPERATIVE.  MAINTENANCE REPLACED LIGHT BULB.  (X)
